It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-09-2005, 06:03 AM   #1
Newbie
(male)
 
Join Date: Feb 2005
Posts: 6
chrevan HB User
Exclamation strange possible trigger

I experienced a "breakthrough" gm last week due to swirching meds (dilantin to trileptal). Has anyone heard of "breakthrough" or is that just a little name my neuro gave it? Nothing would suprise me about him, this's the guy who told me even though I felt all of the symptoms of a seizure coming on, that it was due to the meds and assured me I wouldn't have one.

My strange trigger: the Dr in the ER that saw me put it best... INFORMATION OVERLOAD. Has anyone else experienced this? Since being on trileptal, I can't have more than one thing going on at the same time without getting lightheaded (a sign of things to come).

Has trileptal made me so sensitive to stress/information overload that it will result in a seizure? is it just my body getting use to the new med? How long should I tough it out and live like this before doing something about it?

please... any feedback

 
Old 03-09-2005, 11:36 AM   #2
Senior Member
(female)
 
Join Date: Apr 2004
Posts: 135
debvid HB User
Re: strange possible trigger

Hi

How long had you been on dilantin? How long have you been on trileptal? It could be your body adjusting and it could be the dose isn't right yet. You might want to read the post 'Trileptal anyone'.

The only time my daughter Bonnie has had GM's was when she has been taken off of trileptal or lowering the dose to get off of trileptal. I guess I am not a big fan of trileptal. Others say it works wonderful for them. I think sometimes too much made it worse also. There are times she acts spacey or drunk.

Stress does effect Bonnie's seizures. She is now on lamictal and trileptal. The goal is to get her off of trileptal completely. We are slowly lowering the dose as we increase the lamictal.

Maybe ask your doc how long before you should see improvement. It usually takes a couple of weeks for Bonnie to adjust to a new med. She will have 'break through' until the dose gets right.

Good Luck
Debbie

Last edited by debvid; 03-09-2005 at 11:46 AM.

 
Sponsors Lightbulb
   
Old 03-09-2005, 07:17 PM   #3
Senior Veteran
(female)
 
Join Date: Nov 2004
Posts: 1,469
cattieos HB User
Re: strange possible trigger

If you mean by information overload, that it is overly loud, or too many people are talking at one time, or something like that I have problems with it. It doesnt' actually cause seizures, just severe confusion, and also, if it is completly quiet the same thing happens. THere has to be a good balance. It's annoying. There are some times when I can't read a book or listen to someone talk, and if I go to a loud place sometimes it bothers me.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
weakness & strange feeling in head scout316 Brain & Nervous System Disorders 58 04-24-2010 08:00 PM
Possible CVA Diagnosis kfcarroll Asthma 22 07-18-2009 02:28 PM
New PM DR. (very strange Dr.) Michael8466 Back Problems 7 05-06-2009 05:07 PM
Possible to Ovulate without HCG trigg when taking FSH injectables Wishing4Baby Infertility 5 12-23-2007 12:12 PM
Strange leg sensations bnshdl Open to All Other Health Topics 1 08-10-2007 07:02 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:42 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!